Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1984, Volume 170, Pages 12–30 (Mi tm2192)  

This article is cited in 15 scientific papers (total in 15 papers)

Integral representations of functions and embedding theorems for a domain with a flexible horn condition

O. V. Besov


Full text: PDF file (1757 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1987, 170, 11–31

Bibliographic databases:
UDC: 517.518.235

Citation: O. V. Besov, “Integral representations of functions and embedding theorems for a domain with a flexible horn condition”, Investigations in the theory of differentiable functions of many variables and its applications. Part 10, Collection of articles, Trudy Mat. Inst. Steklov., 170, 1984, 12–30; Proc. Steklov Inst. Math., 170 (1987), 11–31

Citation in format AMSBIB
\Bibitem{Bes84}
\by O.~V.~Besov
\paper Integral representations of functions and embedding theorems for a~domain with a~flexible horn condition
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~10
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1984
\vol 170
\pages 12--30
\mathnet{http://mi.mathnet.ru/tm2192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=790325}
\zmath{https://zbmath.org/?q=an:0582.46037|0616.46030}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1987
\vol 170
\pages 11--31


Linking options:
  • http://mi.mathnet.ru/eng/tm2192
  • http://mi.mathnet.ru/eng/tm/v170/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Konovalov V.N., “Criteria for the extension of Sobolev spaces $W_{\infty}^{(r)}(\Omega)$ for bounded plane domains”, Doklady Akademii Nauk Sssr, 289:1 (1986), 36–38  mathnet  isi
    2. Guliev V.S., “Imbedding Theorems for Umd–Valued Spaces”, Doklady Akademii Nauk, 329:4 (1993), 408–410  mathnet  isi
    3. Besov O.V., “Imbeddings for spaces of variable smoothness functions”, Doklady Akademii Nauk, 347:1 (1996), 7–10  mathnet  isi
    4. D. A. Labutin, “Integral representations of functions and embeddings of Sobolev spaces on cuspidal domains”, Math. Notes, 61:2 (1997), 164–179  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. G. G. Laptev, “A priori estimates of strong solutions of semilinear parabolic equations”, Math. Notes, 64:4 (1998), 488–495  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Laptev G.G., “A priori estimates and existence of strong solutions of semilinear parabolic systems”, Differential Equations, 34:4 (1998), 516–521  mathnet  isi
    7. S. S. Ajiev, “Characterizations of $B^s_{p,q}(G),L^s_{p,q}(G),W^s_p(G)$ and certain other function spaces. Applications”, Proc. Steklov Inst. Math., 227 (1999), 1–36  mathnet  mathscinet  zmath
    8. D. A. Labutin, “Embedding of Sobolev Spaces on Hölder Domains”, Proc. Steklov Inst. Math., 227 (1999), 163–172  mathnet  mathscinet  zmath
    9. Kilpelainen T., Maly J., “Sobolev inequalities on sets with irregular boundaries”, Zeitschrift fur Analysis und Ihre Anwendungen, 19:2 (2000), 369–380  isi
    10. D. A. Labutin, “Sharpness of Sobolev Inequalities for a Class of Irregular Domains”, Proc. Steklov Inst. Math., 232 (2001), 211–215  mathnet  mathscinet  zmath
    11. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    12. A. M. Nadzhafov, “On some properties of functions in the Sobolev–Morrey-type spaces $W^l_{p,a,\varkappa\tau}(G)$”, Siberian Math. J., 46:3 (2005), 501–513  mathnet  crossref  mathscinet  isi
    13. V. G. Maz'ya, S. V. Poborchi, “Imbedding theorems for Sobolev spaces on domains with peak and on Hölder domains”, St. Petersburg Math. J., 18:4 (2007), 583–605  mathnet  crossref  mathscinet  zmath  elib
    14. A. A. Vasil'eva, “Widths of Sobolev weight classes on a domain with cusp”, Sb. Math., 206:10 (2015), 1375–1409  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. A. A. Vasil'eva, “Estimates for the Kolmogorov widths of weighted Sobolev classes on a domain with cusp: case of weights that are functions of the distance from the boundary”, Eurasian Math. J., 8:4 (2017), 102–106  mathnet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:686
    Full text:240

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021